# SDR SWAA2021061472726

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500a Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 500A+12; R.B.L. 24; W.L. 154 ; / THIS DISCREPANCY WILL BE ACCOMPLISHED WITH CUSTOMER CARD TTG8Q0051NYB; VERIFIED CUSTOMER CARD TTG8Q0015NYB; THIS DISCREPANCY WILL BE ACCOMPLISHED ON FAULT TTG8Q0051NYB.  REMOVED CORROSION ON F.W.D, CARGO BAY FLOOR TO SIDEWALL SUPPORT B.T.W. BS. 500A+6",RBL.24,W.L.24,W.L.154 PER S.R.M. 51-10-02-0G-0, ORIG. THICKNESS IS 0.040" BAC1496-444 PER S.R.M.53-30-53-0I-2 IDENTIFICATION 2 , MAX.MAT. LOSS, 0.006" , REMAINING THICKNESS 0.034", FOUND TO BE OUT OF LIMITS REWORKED AREA PER S.R.M. 53-00-53-1A-2 ALLOWABLE DAMAGE 2 .
